First post but have been visiting the site for many years.
I am wondering if there is anyone out there who has tried Lamictal in the past and noticed a decrease in performance? I regularly train and know my LTHR and FTP figures intimately. I started Lamictal last week (small dose of 25mg once a day due to titration schedule) and noticed that I am about 8% down on LTHR and my watts for a given duration (10 mins, 20 mins) are down roughly 10% across the board. I have managed to replicate this phenomena 3 separate times, not to mention that I am properly rested (though training regularly) and have not changed anything else in my diet.
Bradycardia does not appear anywhere as a 'listed' side effect, though I did find some reading material that indicated some cns depression or respiratory depression though my breathing is normal.
If anyone has experience with this and can offer insight that would be greatly appreciated. I specifically would like to know if this will go away over time or if this is simply a permanent consequence of the medication.